# SDR DHL9970149D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, PANEL TOP OF NR 2 ENGINE TORQUE BOX  HAS A HOLE  PUNCHED THROUGH.  FABRICATED NEW PANEL 21 X 7.5 PER SRM 51-10-2.
